Armenian Journal of Mathematics

The Convergence Acceleration of Two-Dimensional Fourier Interpolation

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


Hereby, the convergence acceleration of two-dimensional trigonometric interpolation for a smooth functions on a uniform mesh is considered. Together with theoretical estimates some numerical results are presented and discussed that reveal the potential of this method for application in image processing. Experiments show that suggested algorithm allows acceleration of conventional Fourier interpolation even for sparse meshes that can lead to an efficient image compression/decompression algorithms and also to applications in image zooming procedures.

Item Type:Article
Subjects:42-xx Fourier analysis
41-xx Approximations and expansions
ID Code:13
Deposited By:Professor Anry Nersesyan
Deposited On:07 Jul 2008 08:47
Last Modified:19 Apr 2011 02:22

Repository Staff Only: item control page